# SDR SWIA201232229

- Difficulty date: November 7, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 26,050 hours, 21,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT FS 409+128 VERTICAL POST AT RBL 18, O/B C-CHANNEL, AFT RADIUS.  (C-CHECK)  REPLACED IAW SRM AND REO.
